MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/6 GREY

T:90¿ INFUSION SET; INSET II 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient stated that she had faced bent cannula.Reportedly, her blood glucose was raised, and she experienced diabetic ketoacidosis.She went to the emergency and stayed there for a few hours where she received intravenous insulin drip and some unspecified fluids.The blood glucose level was 400 mg/dl, when she arrived at the emergency room was and it elevated to 600 mg/dl while she was in the emergency room.She was sick, thought that her cannula was bent and stated that the ketone levels were dangerous.She was stable, when she left the emergency room.Subsequently, she was admitted to the regular floor, where she was treated with some unspecified fluids and insulin drip through a syringe which resolved the issue after a few days.There was no permanent damage to the patient and she was hospitalized for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/6 GREY
MDR Report Key8547929
Report Number3003442380-2019-01298
Device Sequence Number467700
Product Code FPA
UDI-Device Identifier05705244004412
UDI-Public05705244004412
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1